Volume 16, Issue 3
A New Family of High Order Unstructured MOOD and ADER Finite Volume Schemes for Multidimensional Systems of Hyperbolic Conservation Laws

Raphaël Loubère, Michael Dumbser & Steven Diot

Commun. Comput. Phys., 16 (2014), pp. 718-763

Published online: 2014-12

Preview Full PDF 84 518
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

  • BibTex
  • RIS
  • TXT
@Article{CiCP-16-718, author = {Raphaandeuml;l Loubandegrave;re, Michael Dumbser and Steven Diot}, title = {A New Family of High Order Unstructured MOOD and ADER Finite Volume Schemes for Multidimensional Systems of Hyperbolic Conservation Laws}, journal = {Communications in Computational Physics}, year = {2014}, volume = {16}, number = {3}, pages = {718--763}, abstract = {}, issn = {1991-7120}, doi = {https://doi.org/10.4208/cicp.181113.140314a}, url = {http://global-sci.org/intro/article_detail/cicp/7060.html} }
TY - JOUR T1 - A New Family of High Order Unstructured MOOD and ADER Finite Volume Schemes for Multidimensional Systems of Hyperbolic Conservation Laws AU - Raphaël Loubère, Michael Dumbser & Steven Diot JO - Communications in Computational Physics VL - 3 SP - 718 EP - 763 PY - 2014 DA - 2014/12 SN - 16 DO - http://dor.org/10.4208/cicp.181113.140314a UR - https://global-sci.org/intro/cicp/7060.html KW - AB -
Raphaël Loubère, Michael Dumbser & Steven Diot. (1970). A New Family of High Order Unstructured MOOD and ADER Finite Volume Schemes for Multidimensional Systems of Hyperbolic Conservation Laws. Communications in Computational Physics. 16 (3). 718-763. doi:10.4208/cicp.181113.140314a
Copy to clipboard
The citation has been copied to your clipboard